Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Bumpy tongue and spike inside the cheek. On antibiotic.

Hello Doctor,
Few weeks back i had bad heart burn for 2-3 weeks, that gone by it self.
then i had sour and bumpy toung for almost 2 weeks, when i brush 1-2 time it bleed from 1-2 place. doctor gave me antibiotic
that helped.
now i have white bumpy/spike on inside cheek.
all this happen continuous one after another.
Thanks
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Allergist and Immunologist 's  Response
YOU DID NOT REQUIRE ANTIBIOTICS
THIS WAS CLEAR CASE OF GERD HYPERACIDITY WITH REFLUX IN MOUTH
AFTER TAKINGANTIBIOTICS THERE IS MORE ACID AND MORE REFLUX CAUSING THIS

TAKE LOT OF WARM WATER
ANTACID GELUSIL 2 TSF TDS
CLERITINE 10 MG AT NIGHT
APPLY KENACORT MOTH GEL IN CHEAK BEFORE EVERY MEAL
2 OR 3 WK ARE NECESSARY TO SUBSIDE
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor